# SDR CA150415008

- Difficulty date: April 14, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Cessna 172K
- Aircraft time: 10,128 hours
- Engine: Lyc O320E2D
- System (JASC): 2720 · Rudder Control System
- Part: Pulley
- Part number: MCS3784
- Condition: Worn
- Location: Rudder
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) MAX RT RUDDER PRESSURE NEEDED TO MAINTAIN STRAIGHT LEVEL FLIGHT.  INSPECTION OF RUDDER CONTROL SYSTEM CARRIED OUT, FOUND RT RUDDER CABLE OUT OF FWD PULLEY.  CABLE INSPECTED AND NO DAMAGE FOUND.  PULLEY, PN MCS378-4 REPLACED AND RUDDER CONTROL SYSTEM FUNCTIONAL TEST CARRIED OUT IAW SRM 10-10. ITEM FOUND SERVICEABLE.
